# SDR YENA2023062200686

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 03039
- Aircraft time: 61,904 hours, 21,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON LH CONTINUITY FITTING LOCATED ON WINDSHIELD CENTER LOWER NODE AT FRAME 2. CRACK LENGTH = 0.100 INCH APPROX; REF AEROMAN NR2023-329200, WO 2023-131/1. REMOVED AND REPLACED CONTINUITIES FITTINGS (2EA) LOC ON WINDSHIELD FRAME CENTER LOWER NODE OF R/H SIDE IAW A320-SRM 51-42-11, A320 SRM 51-72-11, REPAIR INSTRUCTIONS PER A23-439-01.
